# SDR AU510001869

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Potentiometer
- Part number: 70007641
- Condition: Faulty
- Location: Altimeter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER POTENTIOMETER NON-LINEAR IN OPERATION.
